# SDR VNAA9909004

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Reqd Service
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN REPORTED THAT THE AIRCRAFT BRAKES WOULD NOT RESPOND WHEN PEDAL FORCE WAS APPLIED.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED AND BLED THE CAPTAINS BRAKE SYSTEMS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  FUNCTION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
